# SDR AALA201807309023

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 56,741 hours, 22,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CHECK FOR HYDRAULIC LEAK IN WHEEL WELL AREA ,NOTICED A CRACK IN VAPOR BARRIER DIRECTLY BEHIND HYDRAULIC SERVICING PUMP IN RIGHT HAND WHEEL WELL. REPAIRED VAPOR BARRIER PER 57-10-10-9.
